MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD POLY MIDLINE CATHETER 4F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS BARD POLY MIDLINE CATHETER 4F SL; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Material Discolored (1170); Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reds3530 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reds3530) have been reported from the same facility.
 
Event or Problem Description
It was reported that kit contained expired and discolored ultrasound gel.On 12/20/2019-based on preliminary evaluation, kit was likely shipped with expired us gel.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of expired ultrasound gel within kit appears to be valid.One photo sample of an ultrasound gel packet was provided for evaluation.The complete packet label is not visible.Lot: 0416008.The expiration date appears to show 2019-09.The expiration date corresponding to the reported lot number is 10/31/2020.The photo sample will be forwarded to the manufacturing facility for further evaluation.Reynosa evaluation: complaint due to ¿expired ultrasound gel contained in kit¿ was confirmed.According with the photo evaluation performed at reynosa facility and vad field assurance evaluation it was concluded that an expired ultrasound gel was placed in the kit causing mismatch (unit label expiration date vs.Component expiration date).Therefore, the cause of this condition is manufacturing related.A lot history review (lhr) of reds3530 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (reds3530) have been reported from the same facility.
 
Event or Problem Description
It was reported that kit contained expired and discolored ultrasound gel.12/20/2019-based on preliminary evaluation, kit was likely shipped with expired us gel.

Brand Name
BARD POLY MIDLINE CATHETER 4F SL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9572115
Report Number3006260740-2020-00032
Device Sequence Number534811
Product Code LJS
UDI-Device Identifier00801741137464
UDI-Public(01)00801741137464
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K001901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberN/A
Device Catalogue NumberCK000716
Device Lot NumberREDS3530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2019
Event Location Hospital
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1